M.Tech / M.E / PhD Thesis | Mathematics | Iraq | Volume 6 Issue 8, August 2017
Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme
Jamil-Zeana Zaki | Abdullateef-Assma Khaldoon 
Abstract: In this paper, we establish improved results about stability and data dependence for the Jungck-T-CR iterative scheme.
Keywords: Jungck-T-CR iterative scheme, stability, data dependency
Edition: Volume 6 Issue 8, August 2017,
Pages: 2005 - 2011
How to Cite this Article?
Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon, "Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme", International Journal of Science and Research (IJSR), Volume 6 Issue 8, August 2017, pp. 2005-2011, https://www.ijsr.net/get_abstract.php?paper_id=ART20176352
How to Share this Article?
Similar Articles with Keyword 'stability'
Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation
The Effect of Fluctuating Economic Variables on the Stock Exchange Stability: Implications for Sustainable Development and Investment Planning
Nafo N. M.